Mathematical Research Letters

Volume 9 (2002)

Number 2


$Q$-Curvature and Poincaré Metrics

Charles Fefferman and C. Robin Graham

pp. 139-151

On polynomial eigenfunctions for a class of differential operators

Tanja Bergkvist and Hans Rullgard

pp. 153-171

Rectangular differentiation of integrals of Besov functions

Hugo Aimar, Liliana Forzani, and Virginia Naibo

pp. 173-189

Lacunary partition functions

Jeremy Lovejoy

pp. 191-198

Spin Manifolds, Einstein Metrics, and Differential Topology

Masashi Ishida and Claude LeBrun

pp. 229-240